# SDR UPS98827612

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 70-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK HAS CORROSION STA 70 TO STA 280.  CORROSION OUT OF LIMITS ON TRACK F STA 85 IAW DC8 SRM 53-2-3.  REMOVED DOUBLE SEAT TRACK MAT ID 54889485 7075-T6 IAW DC8 SRM 53-2-3 PO NR 10 8589.  FAB SEAT TRACK IAW DC8 SRM 53-2-3.  DRILLED SEAT TRACK IAW DC8 SRM 51-3-2.  ALODINED AND PRIMED SEAT TRACK IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK IAW DC8 SRM 51-3-0.
